# SDR 750WL0010

- Difficulty date: November 1, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,938 hours, 18,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR, L2 EXTERIOR, AND INTERIOR EMERGENCY LIGHTS INOP.  CLEANED LAMP CONTACTS AT R1 EXTERIOR LIGHT AND RELAMPED L2 EXTERIOR AND INTERIOR LIGHTS.  ALL OPS CHECK GOOD PER MM 33-51-06.
